# SDR SWI2024F00419

- Difficulty date: March 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H FORWARD EQUIPMENT COMPARTMENT BOTTOM DOOR LANDING IS CRACKED AT THE AFT LATCH CUTOUT.   (C-CHECK RO 5/28/2024)   REMOVED AND REPLACED RH FWD EQUIPMENT COMPARTMENT DOOR LANDING REF CRJ900 SRM 51-42-06-001-001-A01, DWG CC670-33040, REV -G, AND REO 690-53-11-1732, REV --, DATED 2024-04-22. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
